# SDR ASAA2020071302888

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 29,638 hours, 9,379 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, VTK APPEARED ON CAPTAIN'S PFD AND FMC FUNCTIONALITY WAS LOST. THE SYSTEM APPEARED TO RESOLVE ITSELF BEFORE WE COULD TAKE ANY ACTION. GROUNDED - YES.  NR 1 FMC REQUIRED REBOOT REF. B737-900 FIM 34-61 TASK 837 NORM OPS RESTORED.   NR 1 FMC BITE TEST OK.
